# SDR SWAA2022021668687

- Difficulty date: May 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H AFT BAFFLE @ LBL21 STA.500C-500D CRACKED / REMOVED AND REPLACED BAFFLE LBL 21 AT STA 500C-500D PER SRM 51-40-02.
